BibTeX record journals/dmgt/HaluszczakV99

download as .bib file

@article{DBLP:journals/dmgt/HaluszczakV99,
  author    = {Mariusz Haluszczak and
               Pavol Vateha},
  title     = {On the completeness of decomposable properties of graphs},
  journal   = {Discussiones Mathematicae Graph Theory},
  volume    = {19},
  number    = {2},
  pages     = {229--236},
  year      = {1999},
  url       = {https://doi.org/10.7151/dmgt.1097},
  doi       = {10.7151/dmgt.1097},
  timestamp = {Wed, 22 May 2019 16:42:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dmgt/HaluszczakV99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics